# SDR SWIA202161162

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION IN LOWER FUSELAGE SKIN FWD OF FS985.00 AT STGR27 (MARKED)    (C-CHECK RO 9-21-21)   REPAIRED LOWER FUSELAGE SKIN FWD OF FD 985.00 AT STGR 27 REF REO670-53-00-667 REV -- DATED 2021-08-04. COMPLIED WITH TASK CARD 51-900-102-SKY AND FROM M-337. LEAK CHECK GOOD. SEE CONTINUE CARD FOR MORE DETAILS
